# SDR REXA2014112801167

- Difficulty date: November 28, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-102 LT FAN COWL HAS CHAFING THROUGH THE CHAFE PAN & ON THE INNER COWL NEAR THE ACOC VENT PANEL.  REPAIRED CHAFING ON LT LOWER CORE COWLING IAW EA CRJ954-03110.
